# SDR AUS20010433

- Difficulty date: January 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 12210107
- Condition: Corroded
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP TRACKS CONTAINED EXFOLIATION AND INTERGRANNULAR CORROSIONLOCATED IN THE FORWARD END OF THE LOWER SLOT.
